# SDR FDKA2010051200109

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 16,875 hours, 16,218 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT SYSTEM FAILURE IN FLIGHT.  MX PITOT STATIC PRESSURE CHECK, OPS CHECK AND LEAK CHECK GOOD.
